# SDR GUUA06250601

- Difficulty date: June 25, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT: 9166 NAS/FLL AFTER TAKEOFF UNABLE TO RETRACT MAIN LANDING GEARS.  RECYCLED AND LANDING GEARS RETRACTED OK.  INSPECTED LANDING GEAR, CHECKED FLUID LEVEL, COMPLIED WITH OPERATIONAL CHECK.  NO DEFECTS NOTED.
